# SDR IPXA2019040340692

- Difficulty date: February 28, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 21,042 hours, 13,225 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: A5377146021800
- Part serial: UNK
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RT UPPER SEAL DEPRESSOR @FR20 GOUGED.  REMOVED AND REPLACED CARGO DOOR SEAL DEPRESSOR IAW A300-600 SRM 51-40-21
